# SDR CALA2023062802047

- Difficulty date: June 24, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N37273
- Make and model: Boeing 737824
- Aircraft serial: 31591
- Aircraft time: 68,156 hours, 23,786 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Adapter
- Part number: G3861611
- Condition: Damaged
- Location: Aft Lav
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFT LAV LEAK IS REOCCURING PER F/AS. LEFT AFT LAV. ***TECH SUPPORT UPDATE*** WITH LAV D SINK PARTIALLY FULL FOUND 2 LEAKS TO BE FROM SMALL OVERFLOW LINE AND FROM DRAIN VALVE UNDER SINK. NEED TO REPLCE SINK DRAIN ASSY AND FLEX LINE GOING TO OVERFLOW.THANKS REPLACED OVER FLOW FITTING & HOSE LWR NUT FOR ADAPTER DAMAGED REQUIRES REPLACEMENT SECURE NUT FOR ELBOW RECHECK NO LEAKS OK FOR SERVICE. PARTS USED:  59-2540-3-0041,QTY :1
